# SDR AALA202304171765

- Difficulty date: March 18, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 63,285 hours, 26,786 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: 143A7501U87
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORRODED AREA FOUND BETWEEN STA 500D AND 500I AND BUTT LINE 25. REMOVED AND REPLACED TRANSITION PANEL AS PER SRM.
